Khan, Ilyas

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 1.


Rani, Mehwish, Ahmed, Naveed ORCID: 0000-0002-5020-199X, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Mohyud-Din, Syed Tauseef ORCID: 0000-0002-0442-7883, Khan, Ilyas ORCID: 0000-0002-2056-9371 and Nisar, Kottakkaran Sooppy (2021) Some newly explored exact solitary wave solutions to nonlinear inhomogeneous Murnaghan’s rod equation of fractional order. Journal of Taibah University for Science, 15 (1). pp. 97-110. ISSN 1658-3655